# SDR FDEA201103130949

- Difficulty date: March 13, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N857FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37728
- Aircraft time: 2,565 hours, 343 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771123
- Part serial: 2713
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 2,564 hours, 343 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 SLIDE DEPLOYED ON ARRIVAL.  R&R L1 DOOR MOUNTED ESCAPE SLIDE PACK IAW AMM 25-66-01-4 AND R&R L1 EPAS RESERVOIR IAW AMM 52-11-22-4, ACFT OK FOR SERVICE.
